# SDR CA091022001

- Difficulty date: October 20, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 65,660 hours
- Engine: Pwa JT8D17
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Part number: BACB30NN4K11
- Condition: Wrong Part
- Location: Wing Panels
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PANELS HAD BEEN OPEN FOR MAINTENANCE, WHEN IT CAME TIME FOR RE-TORQUE OF THE SCREWS, THE SCREWS BOTTOMED OUT, AS THEY WERE THE WRONG LENGTH. MAINTENANCE CONTRACTOR HAS BEEN ADVISED. PROPER SCREWS HAVE BEEN INSTALLED (TC 20091022001)
